# SDR HEEA065876

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407001524105
- Condition: Worn
- Location: M/R Bellcrank
- Part time: 2,149 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLCRANK HAD WORN BEARINGS.
